# SDR USAA2014111400014

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C2 CHECK EMER LIGHTS ON SEATS 24G & H INOPERATIVE.  FOUND TERMINAL OF EMER LIGHT AT SEAT 24G & H LOOSE.  SECURED TERMINALS & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00. SYS CHECKED NORMAL.
